In this paper, the Hardy’s inequalities are extended to the function spaces of bounded mean oscillation associated with growth functions. We also establish the boundedness of the Erdélyi-Kober fractional integrals on the function spaces of bounded mean oscillation associated with growth functions. Copyright © 2021 AZJM. All rights reserved.
|Journal||Azerbaijan Journal of Mathematics|
|Publication status||Published - Jan 2020|
CitationHo, K.-P. (2021). Hardy's inequalities and Erdelyi-Kober fractional integrals on BMO(r). Azerbaijan Journal of Mathematics, 11(1), 92-103.
- Bounded mean oscillation
- Fractional integral
- Hardy’s inequality
- Integral operator